# SDR UA2R20130912006

- Difficulty date: September 4, 2013
- Submitted: September 12, 2013
- Operation: General aviation
- Aircraft: N15
- Make and model: Beech C90
- Aircraft serial: LJ1991
- Aircraft time: 968 hours, 509 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 10991005315
- Condition: Cracked
- Location: Nr 1 Fire Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OTBD FIRE SEAL CHANNEL IS CRACKED AT THE FOOT WHERE IT BOLTS TO THE LOWER AFT COWL.
